# SDR QXEA2017031000112

- Difficulty date: March 5, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 37,543 hours, 39,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 85217412
- Condition: Cracked
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR BEAM ABOVE VENT DOOR OPEN STOP BRACKET IS CRACKED.  REMOVED THE DAMAGED BEAM ON AFT PAX DOOR IAW SRM 51-42-05 REPAIR -01 AND INSTALLED A NEW BEAM IAW SRM 51-42-05, REPAIR -01, AND SRM 51-40-15.
